# SDR GAIA01067ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, FOUND LEFT WING STATION 431.5 CORROSION ON FRONT SPAR WEB AT LOWER CHORD.  ACCOMPLISHED LEFT WING FRONT SPAR WEB REPAIR WS 431.5 IAW B727 SRM 57-10-6 FIG 1 MATERIAL 2024-T3 .250 PO NR 20093117.  DIM''S 12 INCH BY 14 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
